# SDR 2002UALA00468

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 34,592 hours, 24,898 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BELOW GROUND SERVICE ELECTRICAL PANEL, SKIN IS PUNCTURED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR, SHIM AND DOUBLERS.
